C. Agut, J. Diaz, and A. Ezziani, Abstract, Communications in Computational Physics, vol.27, issue.02, pp.691-708, 2012.
DOI : 10.1190/1.1442040

S. Delcourte, L. Fezoui, and N. Glinsky-olivier, A high-order Discontinuous Galerkin method for the seismic wave propagation, ESAIM: Proceedings, vol.27, 2009.
DOI : 10.1051/proc/2009020

URL : https://hal.archives-ouvertes.fr/hal-00868418

M. Dumbser and M. Käser, An arbitrary High-Order discontinuous Galerkin method for elastic waves on unstructured meshes. The two-dimensional isotropic case with external source terms, Geophysical J. Int, vol.142, pp.0-000, 2000.

M. A. Dablain, The application of high???order differencing to the scalar wave equation, GEOPHYSICS, vol.51, issue.1, pp.54-56, 1986.
DOI : 10.1190/1.1442040

G. R. Shubin and J. B. Bell, A Modified Equation Approach to Constructing Fourth Order Methods for Acoustic Wave Propagation, SIAM Journal on Scientific and Statistical Computing, vol.8, issue.2, pp.135-151, 1987.
DOI : 10.1137/0908026

H. Fahs and S. Lanteri, A high-order non-conforming discontinuous Galerkin method for time-domain electromagnetics, Journal of Computational and Applied Mathematics, vol.234, issue.4, pp.1088-1096, 2010.
DOI : 10.1016/j.cam.2009.05.015

URL : https://hal.archives-ouvertes.fr/hal-00600468

H. Fahs, High-order Leap-Frog based biscontinuous Galerkin bethod for the time-domain Maxwell equations on nonconforming simplicial meshes Numer, Math. Theor. Meth. Appl, vol.2, issue.3, pp.275-300, 2009.